# SDR CA960924013

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Target
- Part number: 836804
- Condition: Broken
- Location: Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, LEFT MAIN LANDING GEAR DOOR INDICATED NOT CLOSED ON ECAM. SUBSEQUENT MAINTENANCE CHECK REVEALED SHIM P/N 201061607 WAS MISSING AND TARGET BROKEN. MAIN LANDING GEAR UPLOCK REPLACED.
